# SDR HALA0700537

- Difficulty date: December 20, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-300
- Aircraft serial: 28139
- Aircraft time: 21,849 hours, 4,246 cycles
- Engine: Pwa PW4060
- Engine time: 20,932 hours, 4,084 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 1 ENG NR 1 BLADE HAS TEAR ON LEADING EDGE APPROX 3/4 INCH FROM TIP, APPROX 1/8 INCH DEEP AND 1/8 INCH WIDE, AREA A.  BLENDED BLADE ON NR 1 ENG PER AMM 72-31-02.  OK FOR SERVICE.
